# SDR MASA200600509

- Difficulty date: February 19, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- Aircraft time: 20,949 hours, 17,378 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7217 ORD - STALL FAIL MESSAGE ON APPROACH.  MAINTENANCE RESET.  OPS CHECK GOOD.
